# SDR DALA1145573115

- Difficulty date: July 23, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BEAM -Y81 AT FR 16 CORRODED.  REMOVED-Y81 FLOOR SUPPORT BEAM, REMOVED 3EA WIRE BRACKETS & 2EA BARREL NUT BRACKETS & INSTALLED ON NEW BEAM IAW A319 SRM 51-42-11.  LOCATED & DRILLED NEW BEAM IAW A319 SRM 51-44-11.  INST NEW FLOORBEAM IAW A319 SRM 51-42-11.  CORROSION DIM: L=1.5" W=1.5 D=0.035.
